# SDR 97FDEA00864

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65493984
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0950 046 CORROSION (C53-224-01(2)) BARRIER NET CASTING BS 360, RBL 20.  REMOVED AND REPLACED BARRIER NET CASTING BS 360, RBL 20 PER FED-EX SRM 51-30-2.
